Should I be worried about having white discharge after taking plan b one step I took plan b 24 hours after sex???
No. Not at all. The hormone in Plan B causes the vaginal mucus to thicken.
It also causes lots of hormonal symptoms, such as those you may get with a pregnancy, period, ovulation..etc.
You may bleed (spotting or heavy) after taking it, & your actual period may be late. For some women it's a few days or a week or two late, & for others it can stop your period for a couple of months, especially if you are also using hormonal birth control.
It's a huge dose of hormone.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 7 Nov 2018 • 6 answers
Updated 16 Mar 2016 • 1 answer
Plan B One-Step - I took plan b after my husband and I had sex. We only go half way and stopped. No?
Updated 13 Jul 2016 • 1 answer
Updated 15 Jun 2017 • 1 answer
Updated 21 Dec 2017 • 1 answer